Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 673–681 (Mi mz4221)  

This article is cited in 2 scientific papers (total in 2 papers)

Superstructures of the class of polynomials in $P_k$

D. G. Meshchaninov


Full text: PDF file (757 kB)

English version:
Mathematical Notes, 1988, 44:5, 950–954

Bibliographic databases:

UDC: 519.716.32
Received: 30.07.1986

Citation: D. G. Meshchaninov, “Superstructures of the class of polynomials in $P_k$”, Mat. Zametki, 44:5 (1988), 673–681; Math. Notes, 44:5 (1988), 950–954

Citation in format AMSBIB
\Bibitem{Mes88}
\by D.~G.~Meshchaninov
\paper Superstructures of the class of polynomials in $P_k$
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 673--681
\mathnet{http://mi.mathnet.ru/mz4221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980588}
\zmath{https://zbmath.org/?q=an:0669.03012}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 950--954
\crossref{https://doi.org/10.1007/BF01158427}


Linking options:
  • http://mi.mathnet.ru/eng/mz4221
  • http://mi.mathnet.ru/eng/mz/v44/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Meshchaninov, “Closed classes of polynomials modulo $p^2$”, Discrete Math. Appl., 28:3 (2018), 167–178  mathnet  crossref  crossref  isi  elib
    2. D. G. Meschaninov, “Nekotorye semeistva zamknutykh klassov v $P_k$, zadavaemykh additivnymi formulami”, Diskret. matem., 33:2 (2021), 100–116  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021